# SDR SWIA2018061144757

- Difficulty date: June 11, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 35,797 hours, 22,365 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Loop
- Condition: Failed
- Location: Lt Bleed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RECEIVED A LT BLEED DUCT CAUTION MESSAGE. DECLARED EMERGENCY. REMOVED AND REPLACED THE LEFT BLEED LOOP A SENSING ELEMENT, MT 139 IAW AMM. OPS CHECKED GOOD.
